# SDR AALA202404092361

- Difficulty date: April 4, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 62,738 hours, 37,901 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004720200
- Condition: Corroded
- Location: Lt Nr5 Slat Trck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BOLT ATTACHMENT SLAT TRACK 5 FORWARD POSITION ON SLAT 2 LEFT-HAND WING. REPLACED BOLT OF SLAT TRACK 5 ON SLAT 2 LEFT-HAND WING PER AMM 27-84-64-400-002-A
